MAUDE Adverse Event Report: Institut Straumann AG BLC ?3.3mm RB, SLActive? 12mm RXD; Endosseous Dental Implant

Institut Straumann AG BLC ?3.3mm RB, SLActive? 12mm RXD; Endosseous Dental Implant
Catalog Number 035.9012S
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Inflammation (1932); Fibrosis (3167)
Date of Event 07/16/2026
Type of Reportable Event Serious Injury

Brand Name
BLC ?3.3mm RB, SLActive? 12mm RXD
Common Device Name
Endosseous Dental Implant
Manufacturer (Section D)
Institut Straumann AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key50653048
Report Number0001222315-2026-002738
Device Sequence Number9717722
Product Code DZE
UDI-Device Identifier07630031764164
UDI-Public07630031764164
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/07/2026
Report Date (Section F) 09/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number035.9012S
Device Lot NumberVFLN7
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/14/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/07/2026
Device Age8 MO
Event Location Other
Date Report to Manufacturer08/14/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale